Title: Complex geographical variation patterns in Tropheus duboisi Marlier, 1959 (Perciformes, Cichlidae) from Lake Tanganyika
Authors: Van Steenberge, Maarten ×
Vanhove, Maarten P.M.
Breman, Floris C.
Snoeks, Jos #
Issue Date: 2015
Publisher: Kluwer Academic Publishers
Series Title: Hydrobiologia vol:748 issue:1 pages:39-60
Article number: DOI 10.1007/s10750-013-1692-5
ISSN: 0018-8158
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Ecology, Evolution and Biodiversity Conservation Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science